# SDR IPXA2025040884181

- Difficulty date: March 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT: STR-Z200-MCD FLOOR STRUCTURE AT FR37 ADAPTER CLS IS BROKEN (REF PNL 241KF). DOT 34-014.  VERIFIED INSTALLATION OF  CLS ADAPTER USING EXISTING FASTENERS IAW A300-600 SRM 51-40-10. P/N NSA5075-6 BATCH 0004291986.  REVIEWED.
